MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 95MM STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 95MM STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.295S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hip surgery on an unknown date.A fracture displaced after the proximal femoral nailing system tfn-advanced (tfna) helical blade slide mechanism resulted in a migration effect.Surgical and patient outcome are unknown.Concomitant device reported: unknown locking screw (part# unknown, lot# unknown, quantity unknown); unknown tfna nail (part# unknown, lot# unknown, quantity unknown).This report is for one (1) tfna helical blade 95mm sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Updated event description.Device was used for treatment, not diagnosis.
 
Event or Problem Description
11/21/2018 updated event description: it was reported that a patient underwent a hip surgery on an unknown date.A fracture displaced after a proximal femoral nailing system tfn-advanced (tfna), a helical blade slide mechanism resulted in a windshield wiper effect, which means, the fracture collapsed and went into various and the blade migrates superiorly.Surgical delay is unknown.Surgical procedure and patient outcome is unknown.

Brand Name
TFNA HELICAL BLADE 95MM STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8071072
Report Number2939274-2018-54977
Device Sequence Number11152512
Product Code HSB
UDI-Device Identifier10886982099013
UDI-Public(01)10886982099013
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.295S
Device Catalogue Number04.038.295S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;